# SDR 2009FA0000129

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: General aviation
- Aircraft: N425Z
- Make and model: Cessna 425
- Aircraft serial: 4250186
- Aircraft time: 9,114 hours, 9,114 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 58330119
- Condition: Corroded
- Location: Rudder
- Part time: 9,114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED TO MFG IAW INSTRUCTIONS STIPULATED IN THE SUPPLEMENTAL INSP DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  FOUND RUDDER TORQUE TUBE RUSTED DURING INSP OF SUPPLEMENTAL INSP 27-20-04.  REPLACED TORQUE TUBE PN 5833011-9.
